| Catalog Number |
367287 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using two bd vacutainer® safety-lok¿ blood collection set, blood leaks from the non-patient needle due to the rubber sleeve not rebounding.There was no health impact or consequence reported.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.The manufacturing location for this product is nipro.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary : bd had not received samples, but 3 photos were provided for investigation.The photos were reviewed and the indicated failure mode for sleeve side piercing was observed.Additionally, 50 retention samples from bd inventory were evaluated by visual examination and the issue of sleeve side piercing was not observed.Also, 8 of these retention samples from bd inventory were evaluated by functional testing and the issue of sleeve side piercing was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode sleeve side piercing.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description